# SDR USAA2012090500042

- Difficulty date: August 11, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 40,731 hours, 16,427 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT FR67+19 INCHES, -Y1162.  REPLACED FLOORBEAM AT FR67+19 INCHES, -Y1162 IAW A319 SRM 51-42-11.
